# SDR AALA202012139008

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 8,767 hours, 3,666 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L2 SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE.  REPLACED L2 WINDOW WITH SERVICEABLE UNIT, IAW WORKCARD 56-94-01.  OPERATIONS CHECK GOOD.
